It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Leann on February 10, 2000 at 18:54:25:

I have been on Depakote since October and they did not control my seizures and now I slowly coming off of Depakote along with taking Dilantin. I have been having a problem with short term memory and loss of concentration. My employer has noticed my "head has not been where it should". I also am having problems with remembering words that should come easy and sometimes my words come out all confused. If anyone has any input on this I would appreciate it. I plan on calling my doctor's office and discuss this with them tommorrow.

Follow Ups

All times are GMT -7. The time now is 05:50 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!